# SDR ABXA9900554

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 9919475501
- Condition: Corroded
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING SPOILER OUTBOARD ATTACH FITTING CORRODED.  REPLACED FITTING IAW DC9 SRM 51-30-2 AND 51-30-5.
